# SDR SWAA030423

- Difficulty date: February 20, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- Aircraft time: 33,339 hours, 30,188 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strip
- Part number: PH22300L
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS PHOTOLUMINESCENT STRIP LOOSE AT ROWS 4, 5 & 6 RT.  REMOVED AND REPLACED STRIP SECTION PER MM.
